Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Missed periods, had taken i-pill few days back. Can I take Deviry to get periods?

i had protected sex on Januray 6th, then i took an ipill just to be dubly sure that i dont get pregnant. I will be getting married in march. I had skipped two cycles earlier in october and november and my doctor had put me on devery 10 mg. She had asked me to consult her today on Jan 10 if i dont get my periods this time. I wanted to know if i can be put on Devery 10 after taking ipill 5 days back
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for the query,

Yes you can take devery for menstrual regulation. Provided you are negative on UPT. So my advice to you is to rule out pregnancy by doing urine pregnancy test before taking devery.
Devery is a progesterone which is known to cause musculinization of female fetus if any. So its contraindicated in pregnancy.

hope this helps.
Dr Nilofer
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor